MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. OPSITE FLEXIGRID 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. OPSITE FLEXIGRID 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE
Catalog Number 4628
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that when replacing the film for the patient, it was difficult to tear off the protective paper after the film applied to the skin.The procedure was able to be completed with the same device.Surgery was not delayed.No harm or injury reported.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.A difficult to setup or prepare device would not be likely to cause or contribute to a death or serious injury.Event may result in minor or temporary injury (e.G., pain) requiring no or minor medical intervention.The event may require use of a backup device to continue therapy.This event did not lead to a death or serious injury, nor would it be likely to cause or contribute to a death or serious injury if it were to recur.This event is considered not reportable pursuant to 21 cfr §80.

Brand Name
OPSITE FLEXIGRID 6X7CM CTN 100
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13715782
Report Number8043484-2022-00097
Device Sequence Number6286925
Product Code KGX
UDI-Device Identifier05000223046286
UDI-Public5000223046286
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4628
Device Lot Number2007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2022
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale